# SDR 95ZZZX5209

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401WD
- Make and model: Cessna 401A
- Aircraft serial: 401A0011
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Pump
- Part number: 414000153
- Condition: Leaking
- Location: Rt Otbd Nac
- Part time: 226 hours
- Component: Dukes
- Stage of operation: TX
- Nature of condition: A, K
- Precautionary procedure: E, O

## Discrepancy

AIRCRAFT LANDED AND DURING TAXI OUT, PILOT NOTICED GLOW NEAR RT NACELLE AREA.  TOWER REPORTED SUSPECT FIRE.  PILOT SHUT DOWN, EXITED AIRCRAFT.  FIRE WAS EXTERNAL UNDER WING.  FIRE EXTINGUISHED ON ITS OWN.  NO DAMAGE TO AIRCRAFT FOUND ON FOLLOW-UP INSPECTION.  DUKES PUMP DRAIN LINE IN INTERMEDIATE AREA, PUMP LEAKING FROM DRAIN LINE.  EXHAUST IGNITED FUEL ON WING.  PUMP WAS CHANGED AT THIS TIME.
